# SDR CALA2017071002129

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 106,950 hours, 12,394 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part serial: 1631
- Condition: Sticking
- Location: Standby
- Part time: 5,647 hours, 559 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER STICKS THEN JUMPS 500FT THEN SLOWLY STOPS AT 280FT DIFFERENT FROM CAPTAIN`S ALTIMETER AT FL360.  REPLACED THE STANDBY ALTIMETER INDICATOR IAW AMM 34-13-02.
